# SDR TRAX200700449

- Difficulty date: April 1, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 23,356 hours, 20,519 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

A -FLAPS FAIL- MSG ON APPR, A/S 155 KTS.  LEFT FLAP INDICATED 39 DEG, RIGHT FLAPS INDICATED 38 DEG.  EMERGENCY DECLARED.
